Comment on ``Gibbs Sampling, Exponential Families and Orthogonal Polynomials'' (Pkg: p151-200)

Levine, Richard A., Casella, George . Statistical Science 2008. 23 (2) :192-195

Locate this article in:

Bibtex

@article{CIS-263753,
  Author = {Levine, Richard A. and Casella, George},
  Title = {Comment on ``Gibbs Sampling, Exponential Families and Orthogonal Polynomials'' (Pkg: p151-200)},
  Journal = {Statistical Science},
  Volume = {23},
  Number = {2},
  Year = {2008},
  Pages = {192--195},
  Keywords = {}
}

Similar articles